need to know if use of duragesic patches cause emotional embalance after you have quit using them.
If you stop abruptly and/or as without your Dr's consent the withdrawal symptoms can make you feel abnormal, sick, cold sweats, odd thoughts, weird dreams and the list goes on. Best bet is to get with the Doc that prescribed these and have him help you out. Hope this helps a bit.
Withdrawal symptoms, including emotional responses, can go on for a long time after discontinuing a medication. These meds are very strong, mind-altering medications. They change a lot of brain chemicals. Of course you should always consult your doctor for advice, and you might do some searches online about managing withdrawals. There is a lot of information out there from those who have had personal experience. Regards, ElizaJane
- Duragesic Information for Consumers
- Duragesic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Duragesic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Posted 17 Jan 2010 • 3 answers
Posted 11 Apr 2011 • 2 answers
Posted 21 Oct 2014 • 1 answer
Posted 3 Jan 2017 • 0 answers